Alert archive / Michigan / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 73, NWS Gaylord, MI

July 17, 2006Alcona County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jul 17, 2006, 4:01 PM EDT for Alcona County, Michigan. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2006, 4:01 PM EDT (20:01 UTC)
Expired
Jul 17, 2006, 5:00 PM EDT
In force
59 min
Issued by
NWS Gaylord, MI
Area
Counties, with a storm outline in the text

County Alcona County, MI

The radar

The NCL Michigan radar (KAPX), 87 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 4:31 PM EDTHAIL 0.753 E Glennie, MI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 2:51 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 8.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2006-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2006-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2108 J/kg
Mixed-layer CIN
-244 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KAPX 172001
SVRAPX
MIC001-172100-
/O.NEW.KAPX.SV.W.0073.060717T2001Z-060717T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
401 PM EDT MON JUL 17 2006

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALCONA COUNTY IN NORTHERN LOWER MICHIGAN

* UNTIL 500 PM EDT

* AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
  NORTH OF CURRAN...OR ABOUT 12 MILES SOUTHWEST OF THE TOWN OF
  HUBBARD LAKE...MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SPRUCE AROUND 410 PM EDT...

BOATERS ON AREA LAKES SHOULD MOVE TO SHORE AND SEEK SHELTER NOW. DO
NOT GET CAUGHT ON THE WATER IN A THUNDERSTORM.

LAT...LON 4486 8385 4452 8389 4452 8332 4485 8333

$$
3 follow-up statements
000 
WWUS34 KAPX 172018
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
417 PM EDT MON JUL 17 2006

MIC001-172100-
/O.CON.KAPX.SV.W.0073.000000T0000Z-060717T2100Z/
ALCONA MI-
417 PM EDT MON JUL 17 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR ALCONA COUNTY...

AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
11 MILES SOUTHWEST OF CURRAN...OR ABOUT 10 MILES SOUTHEAST OF 
MIO...MOVING EAST AT 50 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GLENNIE AROUND 425 PM EDT...
  BARTON CITY AROUND 430 PM EDT...
  LINCOLN AND MIKADO AROUND 440 PM EDT...

BOATERS ON AREA LAKES SHOULD MOVE TO SHORE AND SEEK SHELTER NOW. DO
NOT GET CAUGHT ON THE WATER IN A THUNDERSTORM.

LAT...LON 4485 8387 4452 8387 4452 8334 4484 8336

$$
000 
WWUS34 KAPX 172032
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
431 PM EDT MON JUL 17 2006

MIC001-172100-
/O.CON.KAPX.SV.W.0073.000000T0000Z-060717T2100Z/
ALCONA MI-
431 PM EDT MON JUL 17 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR ALCONA COUNTY...

AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CURTISVILLE...OR ABOUT 5 MILES NORTHWEST OF GLENNIE...MOVING
EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BARTON CITY AROUND 440 PM EDT...
  LINCOLN AND MIKADO AROUND 450 PM EDT...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK
BY LIGHTNING.

LAT...LON 4472 8389 4452 8388 4452 8334 4479 8336

$$
000 
WWUS34 KAPX 172057
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
456 PM EDT MON JUL 17 2006

MIC001-172106-
/O.EXP.KAPX.SV.W.0073.000000T0000Z-060717T2100Z/
ALCONA MI-
456 PM EDT MON JUL 17 2006

...THE SEVERE THUNDERSTORM WARNING FOR ALCONA COUNTY HAS EXPIRED...

AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM WHICH PROMPTED THE SEVERE THUNDERSTORM HAS WEAKENED AND
EXITED THE AREA. THE WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE.

AT 431 PM HAIL TO 0.75 INCHES IN DIAMETER WAS REPORTED 3 MILES EAST 
OF GLENNIE WITH THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT...AND CONDITIONS REMAIN
FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER IN AND NEAR THE WATCH
AREA. REMAIN ALERT TO RAPIDLY CHANGING WEATHER CONDITIONS. BE
PREPARED TO TAKE ACTION IF SEVERE WEATHER APPROACHES.

ADDITIONAL STRONG STORMS ARE MOVING THROUGH THE AREA. STAY TUNED TO
NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR ANY ADDITIONAL WARNINGS.

LAT...LON 4472 8389 4452 8388 4452 8334 4479 8336

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:45 PM EDT, 16 minutes earlier.

Area forecast discussion, Jul 17, 3:45 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
345 PM EDT MON JUL 17 2006

.DISCUSSION...LONGER TERM DISCUSSION (TUESDAY THROUGH
MONDAY)...MODELS ARE IN DECENT AGREEMENT THROUGH THURSDAY...BUT
DIVERGE THEREAFTER.  HOWEVER...THEY ALL TEND TO SHOW A STRONG LOW
PRESSURE OVER THE EASTERN PACIFIC/ALEUTIAN ISLANDS THAT WILL HELP TO
BUILD A RIDGE OVER THE WEST COAST.  THIS IN TURN WILL SUPPORT
DOWNSTREAM TROUGHING OVER THE GREAT LAKES FOR NEXT WEEKEND.  PER HPC
PREEPD...GFS/NCEP ENSEMBLE ARE MORE BULLISH WITH THE DEGREE OF
AMPLITUDE OF THE UPPER AIR PATTERN WHILE THE ECMWF AND CANADIAN
MODELS FAVOR A MORE ZONAL PATTERN. THE NCEP ENSEMBLE SHOWS
CONSIDERABLE UNCERTAINTY WITH THE STRENGTH OF THE ALEUTIAN
LOW...WHICH WOULD THEN DETERMINE THE STRENGTH OF FEATURES
DOWNSTREAM.  SO THEREFORE...WILL LEAN TOWARDS CLIMATOLOGY AND THE
ECMWF/CANADIAN FOR DAYS 4-7.

TUESDAY AND TUESDAY NIGHT...COLD FRONT MOVES WELL SOUTH OF THE CWA
BY 12Z.  HIGH PRESSURE...CONTAINING A MUCH COOLER AND DRIER AIRMASS
OVER THE UPPER PLAINS STATES...THEN NOSES IN OVER THE WESTERN GREAT
LAKES.  PWAT VALUES FALL TO AROUND 0.5 IN BY THE AFTERNOON...BUT
SHOULD BE ENOUGH TO GET FEW-SCT CUMULUS WITH LITTLE VERTICAL EXTENT
DUE TO THE CAP AT 700 MB.  WITH WINDS EXPECTED TO BE UNDER
10KTS...LAKE BREEZES WILL DEVELOP BY EARLY AFTERNOON WITH HIGHS IN
THE LOWER TO MIDDLE 80S.  HIGH PRESSURE THEN MOVES DIRECTLY OVERHEAD
DURING THE OVERNIGHT HOURS.  WITH GOOD RADIATIONAL COOLING...LIGHT
WINDS...MOSTLY CLEAR SKIES...AND RECENT RAINFALL...HAVE ADDED PATCHY
FOG TO THE FORECAST...WHICH SHOULD OTHERWISE BE A QUIET NIGHT.

WEDNESDAY...HIGH PRESSURE QUICKLY MOVES EAST OF THE AREA WHICH WILL
HELP SET UP RETURN FLOW FOR THE AFTERNOON.  A COUPLE WEAK SHORTWAVES
WILL QUICKLY PASS THROUGH THE FLOW DURING THE DAY...AND NAM/GFS ARE
BOTH SPITTING OUT SOME PRECIP OVER MN NORTHERN WI BY THE END OF THE
DAY.  GFS IS SUFFERING HORRIBLY FROM CONVECTIVE FEEDBACK..BUT STILL
KEEPS THESE FEATURE TO THE WEST...WHICH MAKES SENSE WITH THE DRY AIR
IN PLACE.  THE NAM LOOKS OVERDONE AS IT SPITS OUT A LITTLE PRECIP BY THE
END OF THE DAY CLOSE TO EASTERN UPPER WITH ONE OF THESE WAVES.
NEXT SHORTWAVE CURRENTLY OVER BRITISH COLUMBIA WILL PROGRESS TO KINL
WITH A COLD FRONT STRETCHING FROM A LOW OVER CENTRAL ONTARIO THROUGH
CENTRAL MN/SD BY 00Z.  WILL REMOVE CHANCE OF POPS FOR EASTERN
UPPER.  OTHERWISE...PRESSURE GRADIENT TIGHTENS AS THE DAY WEARS ON
WITH 850MB WINDS REACHING 30KTS ACROSS THE LAKE MICHIGAN SHORELINE.
SMALL CRAFT ADVISORIES MAY BE NEEDED BY LATE IN THE AFTERNOON.  850
TEMPS 18-21C WILL HELP SURFACE TEMPS REBOUND QUICKLY WITH HIGHS BACK
INTO THE UPPER 80S.

WEDNESDAY NIGHT AND THURSDAY...SURFACE COLD FRONT MARCHES QUICKLY
TOWARDS THE CWA WITH THE PRIMARY SHORTWAVE REACHING THE WESTERN LAKE
SUPERIOR SHORELINE BY 12Z.  BEST CHANCE OF PRECIP WILL REMAIN DURING
THE EARLY MORNING HOURS AS THE NOSE OF THE LLJ EXCEEDING 40KTS (GFS
GREATER THAN 50 KTS) IS POINTED AT NORTHERN MICHIGAN ACCORDING TO
THE GFS (NAM IS POINTED AT SOUTHERN LOWER).  700-500 MB LAPSE RATES
GREATER THAN 6 C/KM AND 850MB CAPES GREATER THAN 1000 J/KG WILL BE
SUPPORTIVE OF ELEVATED CONVECTION WITH THE BEST CHANCE OF SEVERE
WEATHER LOCATED ACROSS NORTHERN LOWER (0-6KM BULK SHEAR EXCEEDING 35
KNOTS).  WILL INCREASE POPS SLIGHTLY OVER THE SOUTHERN HALF OF THE
CWA FOR THURSDAY MORNING BUT KEEP THE REST THE SAME DUE TO UNCERTAINTY.
850MB FRONT THEN PASSES THROUGH BY 18Z WITH DRIER AIR QUICKLY
POURING INTO THE AREA.  THEREFORE EXPECTED CLEARING SKIES AS LATE IN
THE AFTERNOON AND EVENING UNDER A COLD ADVECTION REGIME.

LONG TERM...SURFACE HIGH PRESSURE SETTLES IN FOR FRIDAY WITH
850-500MB RH BETWEEN 40 AND 50 PERCENT AS THE SURFACE FRONT SLIPS TO
THE SOUTH.  HOWEVER...UPPER LEVEL CYCLONE FLOW LOOKS TO REMAIN OVER
THE AREA...SO WOULDNT BE SURPRISED TO SEE AN ISOLATED SHOWER KICK
OFF BY A LAKE BREEZE...BUT WILL NOT MENTION POPS IN THE FORECAST AS
THIS IS TOO MUCH DETAIL AT THIS TIME.  OVERALL...UPPER LEVEL
TROUGHING PERSISTS THROUGH MONDAY WHICH WILL KEEP TEMPERATURES COOL.
ANOTHER DECENT SHORTWAVE AND COLD FRONT LOOKS TO PASS THROUGH THE
FLOW LATE SATURDAY INTO SUNDAY...BUT THERE IS STILL QUITE A BIT OF
UNCERTAINTY WITH REGARDS TO THE TIMING OF THIS SYSTEM. GFS APPEARS
TO BE TOO QUICK...SINCE IT BRINGS THIS SYSTEM IN SATURDAY
AFTERNOON.  BUT NONETHELESS...CANNOT ARGUE AGAINST LEAVING POPS IN
OVER THIS PERIOD WITH THE CYCLONIC FLOW OVERHEAD AND TIMING
CONCERNS.  ON MONDAY...UPPER LEVEL TROUGHING LOOKS TO SHIFT EASTWARD
WHILE THE COLD FRONT GETS HUNG UP OVER THE SOUTHERN GREAT LAKES.
HIGH PRESSURE MOVES IN OVERHEAD AND WILL KEEP THE DRY FORECAST GOING.

MPC

&&

.APX...WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH...
        UNTIL 03Z...MIZ016>036-041-042

&&
Hazardous weather outlook, Jul 17, 11:58 AM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1158 AM EDT MON JUL 17 2006

LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008-
015>036-041-042-181000-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON-
MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT-
MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY-
ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-
CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE-
GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD-
MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC-
1158 AM EDT MON JUL 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE
MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOME THUNDERSTORMS ARE EXPECTED ACROSS EASTERN UPPER AND NORTHERN
LOWER MICHIGAN THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY
BECOME SEVERE...WITH THE MAIN SEVERE WEATHER THREAT BEING DAMAGING
WIND GUSTS IN EXCESS OF 70 MPH.  LARGE HAIL UP TO ONE INCH IN
DIAMETER WILL ALSO BE POSSIBLE. THE BEST CHANCE FOR SEVERE WEATHER
WILL BE BETWEEN NOON AND 5 PM IN EASTERN UPPER MICHIGAN...AND
BETWEEN 3 AND 10 PM IN NORTHERN LOWER.

THERE IS AN INCREASED RISK OF RIP CURRENTS TODAY ON LAKE MICHIGAN
BEACHES OF NORTHERN MICHIGAN...ESPECIALLY ALONG US-2 WEST OF THE
MACKINAC BRIDGE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY...AND THEN
AGAIN SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER THIS AFTERNOON AND
EVENING.  DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS
IMMEDIATELY AND RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER
SERVICE.

JPB

In the hours before

Local storm report, Jul 17, 2:30 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
230 PM EDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     TSTM WND DMG     8 W PARADISE            46.63N 85.20W
07/17/2006                   CHIPPEWA           MI   OTHER FEDERAL

            TREES DOWN

&&

MBOGUTH
Local storm report, Jul 17, 2:49 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
249 PM EDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     TSTM WND DMG     6 N OCQUEOC             45.50N 84.10W
07/17/2006                   PRESQUE ISLE       MI   PUBLIC

            TREES DOWN. ESTIMATED WIND GUSTS OF 70 MPH. SPOTTER ALSO
            REPORTED NICKEL SIZE HAIL.

&&

MBOGUTH
Local storm report, Jul 17, 3:03 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
303 PM EDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     TSTM WND DMG     HURON BEACH             45.49N 84.11W
07/17/2006                   PRESQUE ISLE       MI   DEPT OF HIGHWAYS

            SEVERAL LARGE TREES DOWN

&&

MBOGUTH
Local storm report, Jul 17, 3:18 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
318 PM EDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     BLACK LAKE              45.49N 84.28W
07/17/2006                   CHEBOYGAN          MI   BROADCAST MEDIA

            PONTOON BOAT FLIPPED.

&&

MBOGUTH
Local storm report, Jul 17, 3:22 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
322 PM EDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             15 SE ST. IGNACE        45.71N 84.51W
07/17/2006  M0.88 INCH       LHZ347             MI   PUBLIC

            NICKEL HAIL ON BOIS BLANC ISLAND.

&&

MBOGUTH
Local storm report, Jul 17, 3:24 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
324 PM EDT MON JUL 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     BLACK LAKE              45.49N 84.28W
07/17/2006                   CHEBOYGAN          MI   BROADCAST MEDIA

            PONTOON BOAT FLIPPED AND TREES DOWN.

&&

MBOGUTH

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 12:51 PM EDTSevere Thunderstorm WarningAPXChippewa49 min
Jul 17, 12:54 PM EDTSpecial Marine WarningAPX52 min
Jul 17, 1:43 PM EDTSpecial Marine WarningAPX62 min
Jul 17, 2:09 PM EDTSpecial Marine WarningAPX66 min
Jul 17, 2:12 PM EDTSevere Thunderstorm WarningAPXCheboygan, Emmet36 min
Jul 17, 2:14 PM EDTSevere Thunderstorm WarningAPXMackinac28 min
Jul 17, 2:46 PM EDTSevere Thunderstorm WarningAPXPresque Isle20 min
Jul 17, 3:21 PM EDTSevere Thunderstorm WarningAPXCrawford33 min
Jul 17, 3:38 PM EDTSevere Thunderstorm WarningAPXOscoda67 min
Jul 17, 4:12 PM EDTSpecial Marine WarningAPX44 min
Jul 17, 4:27 PM EDTSevere Thunderstorm WarningAPXCrawford63 min
Jul 17, 4:38 PM EDTSpecial Marine WarningAPX67 min
Jul 17, 4:42 PM EDTSevere Thunderstorm WarningAPXPresque Isle39 min
Jul 17, 4:44 PM EDTSpecial Marine WarningAPX2 hr
Jul 17, 4:44 PM EDTSevere Thunderstorm WarningAPXOscoda61 min
Jul 17, 4:48 PM EDTSevere Thunderstorm WarningAPXLeelanau57 min
Jul 17, 5:04 PM EDTSevere Thunderstorm WarningAPXAlcona, Alpena56 min
Jul 17, 5:07 PM EDTSpecial Marine WarningAPX83 min
Jul 17, 5:12 PM EDTSevere Thunderstorm WarningAPXAntrim, Grand Traverse57 min
Jul 17, 5:27 PM EDTSevere Thunderstorm WarningAPXCrawford63 min
Jul 17, 5:40 PM EDTSevere Thunderstorm WarningAPXOscoda65 min
Jul 17, 5:42 PM EDTSevere Thunderstorm WarningAPXKalkaska63 min
Jul 17, 6:13 PM EDTSevere Thunderstorm WarningAPXAlcona, Iosco62 min
Jul 17, 6:19 PM EDTSevere Thunderstorm WarningAPXGrand Traverse56 min
Jul 17, 6:21 PM EDTFlash Flood WarningAPXOscoda3 hr
Jul 17, 6:27 PM EDTSevere Thunderstorm WarningAPXBenzie63 min
Jul 17, 6:35 PM EDTFlash Flood WarningAPXCrawford3 hr
Jul 17, 6:38 PM EDTSevere Thunderstorm WarningAPXOgemaw, Roscommon67 min
Jul 17, 6:41 PM EDTSpecial Marine WarningAPX87 min
Jul 17, 6:41 PM EDTSevere Thunderstorm WarningAPXWexford64 min
Jul 17, 7:08 PM EDTSevere Thunderstorm WarningAPXArenac59 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.